Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Issue 1
Issue 2
Issue 3
Issue 4
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Hark-Mahn Kim, Juri Lee and Eunyoung Son
Approximate functional inequalities by additive mappings
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Hark-Mahn Kim
Juri Lee
Eunyoung Son
Find more articles with the same subject classes
Primary
39B72
39B82
Find more articles with the same keywords
Cauchy Jensen inequality
generalized Hyers-Ulam stability
Downloads
Abstract
Abstract
Full article
Full article